MathSciNet Relay Station
MathSciNet bibliographic data
MR1871072 (2003a:05054) 05C10 (68U05)
Lenhart, William; Liotta, Giuseppe The drawability problem for minimum weight triangulations. Theoret. Comput. Sci. 270 (2002), no. 1-2, 261–286.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement